Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ F$-spaces universal with respect to linear codimension

Author: Wesley E. Terry
Journal: Proc. Amer. Math. Soc. 63 (1977), 59-65
MSC: Primary 46A15
MathSciNet review: 0442627
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Rolewicz raised the question in [5] as to whether there existed a separable F-space $ {X_0}$ such that any other separable F-space Y is the image of $ {X_0}$ under a continuous linear operator. This can be equivalently phrased as the question [5, Problem II.4.3, p. 47]: Does there exist a separable F-space universal for all separable F-spaces with respect to linear codimension? Theorem 1 proves the existence of such a separable F-space. Theorem 2 generalizes this idea to larger cardinals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A15

Retrieve articles in all journals with MSC: 46A15

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society